Vol. 307, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 317: 1
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Symmetry breaking differential operators, the source operator and Rodrigues formulae

Jean-Louis Clerc

Vol. 307 (2020), No. 1, 79–107
Abstract

A Rodrigues type formula is obtained for the symbols of the covariant bidifferential operators on a simple real Jordan algebra.

Keywords
Symmetry breaking differential operators, Jordan algebras, Rodrigues formula
Mathematical Subject Classification 2010
Primary: 43A85
Secondary: 58J70
Milestones
Received: 15 February 2019
Revised: 21 November 2019
Accepted: 14 February 2020
Published: 8 August 2020
Authors
Jean-Louis Clerc
Institut Elie Cartan
Université de Lorraine
Vandoeuvre-lès-Nancy
France